Publications Supported by the Grant

a list of publications supported by the grant

Publications supported by the grant

Papers

A compact minimal space Y such that its square Y ×Y is not minimal
by P. Boronski, A Clark and P. Oprocha).

New exotic minimal sets from pseudo-suspensions of Cantor systems
by Jan P. Boroński, A Clark and P. Oprocha

The homology core and invariant measures
by A Clark and J. Hunton, preprint.

An uncountable set of tiling spaces with distinct cohomology. (English summary)
by Rust, Dan
Topology Appl. 205 (2016), 58–81.

Beyond primitivity for one-dimensional substitution subshifts and tiling spaces  by G. R. Maloney, D. Rust 

Journal volumes

Special issue on automatic sequences, number theory, and aperiodic order.
Indag. Math. (N.S.) 28 (2017), no. 1, 1–2.

Topology and its Applications Volume 205, Pages 1-138 (1 June 2016) The Pisot Substitution Conjecture Edited by Alex Clark, Henk Bruin and Robbert Fokkink

 

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Undergraduate: mathsug@le.ac.uk
Postgraduate Taught: mathspg@le.ac.uk

Postgraduate Research: pgrmaths@le.ac.uk

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

DisabledGo logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.